# SDR VNAA2011071800016

- Difficulty date: July 12, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 16,938 hours, 17,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018
- Part serial: 1400
- Condition: Failed
- Location: Te Flap
- Part time: 66 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 10,000FT SPEED 250KNTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS ON THE FLAP ELECTRONIC COMPUTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
